# SDR C7WA200400051

- Difficulty date: September 22, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N8887Z
- Make and model: Boeing 727225
- Aircraft serial: 21856
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27 RT CORRODED STA 620.  REMOVED CORROSION IAW SRM 51-10-6 AND INSTALLED STRINGER REPAIR IAW SRM 53-10-4 FIG 1, DETAIL 2.
